# SDR SCNA05015

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 3,268 hours, 1,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 27305
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,268 hours, 1,332 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX DISCOVERED SEVERAL EMERGENCY LIGHTS INOP.  TROUBLESHOT TO FIND BAD POWER SUPPLY UNIT AT 11A.  REMOVED AND REPLACED BATTERY CHARGER PER 31-51-06-960-806.
